Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Global invariants of paths and curves for the group of orthogonal transformations in the two-dimensional Euclidean space

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.27, no.2, pp.37-65, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

Equivalence Conditions of Two B,zier Curves in the Euclidean Geometry

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.42, pp.1563-1577, 2018 (Journal Indexed in SCI) identifier identifier

Global invariants of paths and curves for the group of all linear similarities in the two-dimensional Euclidean space

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.15, pp.1-28, 2018 (Journal Indexed in SCI Expanded)

Complete System of Invariants of Subspaces of Lorentzian Space

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.41, pp.401-408, 2017 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

Recognition of complex polynomial Bezier curves under similarity transformations

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, vol.69, no.2, pp.1377-1378, 2020 (Journal Indexed in ESCI)

Recognition of plane paths and plane curves under linear pseudo-similarity transformations

Journal of Geometry, vol.111, no.3, pp.1-24, 2020 (Journal Indexed in ESCI)

Recognition of paths and curves in the 2-dimensional Euclidean geometry

International Electronic Journal of Geometry, vol.1, pp.1-20, 2020 (Journal Indexed in ESCI)

Equivalence conditions of two systems of vectors in the taxicab plane and its applications to taxicab polygons

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, pp.413-430, 2020 (Journal Indexed in ESCI) identifier

Detecting Similarities of Bézier Curves forthe Groups LSim(E2), LSim(E2)

Conference Proceedings of Science and Technology, vol.2, no.2, pp.129-133, 2019 (Refereed Journals of Other Institutions)

On the control invariants of planar Bezier curves for the groups M(2) and SM(2)

Turkish Journal of Mathematics and Computer Science, vol.9, pp.1-10, 2018 (Refereed Journals of Other Institutions)

Öklid Uzayında Bir Yüzeyin İnvaryantlarının Bonnet Sistemi Hakkında

Gümüşhane Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.7, pp.280-284, 2017 (National Refreed University Journal)

On Invariants of m-Vector in Lorentzian Geometry

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.9, no.1, pp.38-44, 2016 (Journal Indexed in ESCI) identifier

The equivalence problem for vectors in the two-dimensional Minkowski spacetime and its application to Bezier curves

Journal of Mathematical and Computational Science, vol.6, pp.1-21, 2016 (Refereed Journals of Other Institutions)

Some Invariant Properties of Curves in the Taxicab Geometry

Missouri Journal of Mathematical Sciences, vol.26, pp.107-114, 2014 (International Refereed University Journal)

Refereed Congress / Symposium Publications in Proceedings

Global invariants of paths in the two-dimensional similarity geometry

17th International Geometry Symposium, 19 - 22 June 2019

Detecting similarities of Bézier curves for the groups LSim(E2), LSim( E2)

17th International Geometry Symposium, Erzincan, Turkey, 19 - 22 June 2019

Recognition of plane paths under linear similarity transformations

INTERNATİONAL CONFERENCE ON MATHEMATİCS AND MATHEMATİCS EDUCATİON, Ordu, Turkey, 27 - 29 June 2018

On the control invariants of planar Bezier curves for groups M(2) and SM(2)

INTERNATİONAL CONFERENCE ON MATHEMATİCS AND MATHEMATİCS EDUCATİON, Ordu, Turkey, 27 - 29 June 2018

Determining by control points of null Bézier curves with degree 2 and 3 curves in 3-dimensional Minkowski spacetime

6TH INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS, 15 - 18 August 2017

On invariants of a system of vectors in Minkowski spacetime

6TH INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS, 15 - 18 August 2017

The Taxicab Type and an Invariant Parametrizations of a Curve in 3-dimensional Taxicab Space

15th International Geometry Symposium, Amasya, Turkey, 3 - 06 July 2017, vol.1, no.1, pp.64

Control invariants of non directional Bezier curve

14th International Geometry Symposium, Denizli, Turkey, 22 - 25 May 2016

Complete System of Polynomial Invariants of Vectors in The pseudo Euclidean Geometry of Index 1

4th International Eurasian Conference on Mathematical Sciences and Applications, 31 August - 03 September 2015

Complete System of Invariants of Subspaces of Lorentzian Space

2th International Eurasian Conference on Mathematical Sciences and Applications, 26 - 29 August 2013

Euclidean Control Invariants of Bezier Curve

International Conference on Applied Analysis and Mathematical Modeling, 2 - 05 June 2013

Minkowski Uzayzaman Geometrisinde Noktaların Üreteç İnvaryantları Sistemi ve Yörüngeleri

21. ULUSAL MATEMATİK SEMPOZYUMU, İstanbul, Turkey, 1 - 04 September 2008, vol.1, pp.1-14